# SDR SWAA2023082488272

- Difficulty date: August 11, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE CROWN SKIN COMMON TO FASTENER ROWS LOCATED AT: BL 0; STA 1016+7 TO 1016+13; RBL & LBL 9; STA 1016+1 TO 1016+17; AND AT RBL & LBL 12 STA 1016+1 TO 1016+21.<[01] UPDATED STEPS 1-10;[02] UPDATED STEPS 1-10;[03] UPDATED STEP 2 AND 6;[04] ADDED MEASUREMENTS.;[05] OK TO REINSTALL FASTENERS STEPS 1; 3; 5; 7; 9.;[06] COMPLETED STEPS 14;15;[07] PARTIAL STEPS 1; 3; 5; 7 AND 9.;[08] COMPLETED STEPS 1; 3; 5; 7 AND 9.;[09] UPDATED STEPS 2; 4; 6; 8; 10 AND 15;[10] VERIFIED MEASUREMENT TABLE. TASK COMPLETE;[11] 'AS PER EA 23-153-02495; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.';[12] COMPLETE
